# SDR SWAA2020102822467

- Difficulty date: October 12, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK BAY, HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE, MARKED.  REMOVED DAMAGED SECTION OF HORIZONTIAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STA 663 AND 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE IN LEFT HAND PACK BAY AND REPAIRED, IAW SRM 57-10-10-2R-5.  ACCOMPLISHED LEAK CHECK OF FASTENERS COMMON TO FUEL TANK, NO LEAKS NOTED.
